# SDR SWAA2022020858732

- Difficulty date: January 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222AF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 222AF HAS A DELAMINATION ON THE UPPER SKIN AT AFT O/B CORNER ; / DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1.; REMOVED ALL DAMAGED SKIN AND LOOSE PIECES OF CORE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3A-F. OK TO POT EXPOSED CORE.; [04] ADDITION TO CORRECTIVE ACTION 3: REMOVED 7EA THROUGH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B; [05] VERIFIED CORRECTIVE ACTION ITEMS 1 - 4.  VERIFIED SRM 53-00-50-2R-1 IS APPLICABLE.  OK TO POT EXPOSED CORE.; [06] APPLIED POTTING BMS 5-28TY19 LOT#AK1FP5844K IAW SRM 53-00-50-2R-1 PARA 3G.; [07] CURED POTTING; SANDED SMOOTH TO SURFACE AND CLEANED. FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1458851-1 OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3H-K. USED THERMOMETER ID:PER2220 S/N:UNKNOWN; [08] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 6 AND 7. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.; [09] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#1459268-4; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2583 S/N:5432766772  IAW SRM 53-00-50-2R-1 PARA 3K-L.;CURED REPAIR PLIES IAW SRM 53-00-50-2R-1 PARA 3M. USED THERMOMETER ID:PER2220 S/N:UNKNOWN; [12] UNBAGGED AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PARA 3M.; [13] INSTALLED PREVIOUSLY REMOVED INSERTS USING BMS 5-107 LOT#AK0DP4051K IAW SRM 53-00-50-2R-1 PARA 3N. USED THERMOMETER ID:PER2220 S/N:UNKNOWN;
